# SDR ARWA981025

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Ws 169-213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - IMPROPER PATCHES AND CORROSION ON UPPER SKIN LEFT OUTBOARD FLAP STATION XF 213 TO XF 169.  REMOVED UPPER SKIN FABRICATED NEW PANEL SKIN AND REPLACED IAW REPAIR INFORMATION JOSSAIR, CO NR 18R5751031 AND SRM 51-3-0 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1649.  (M)
